Sudden increase in end-tidal nitrogen due to changing vaporizers

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1305-1306
Number of pages2
JournalAnesthesia and Analgesia
Volume81
Issue number6
DOIs
StatePublished - 1995

Fingerprint

Inhalation Anesthesia
Equipment Failure
Inhalation Anesthetics
Air Embolism
Craniotomy
Nebulizers and Vaporizers
Isoflurane
Tidal Volume
Intracranial Aneurysm
Differential Diagnosis
Nitrogen

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Sudden increase in end-tidal nitrogen due to changing vaporizers. / Pennant, J. H.

In: Anesthesia and Analgesia, Vol. 81, No. 6, 1995, p. 1305-1306.

Research output: Contribution to journalArticle

@article{340c9185d02a492c86c06423dd8f4267,
title = "Sudden increase in end-tidal nitrogen due to changing vaporizers",
author = "Pennant, {J. H.}",
year = "1995",
doi = "10.1097/00000539-199512000-00033",
language = "English (US)",
volume = "81",
pages = "1305--1306",
journal = "Anesthesia and Analgesia",
issn = "0003-2999",
publisher = "Lippincott Williams and Wilkins",
number = "6",

}

TY - JOUR

T1 - Sudden increase in end-tidal nitrogen due to changing vaporizers

AU - Pennant, J. H.

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=0028880914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028880914&partnerID=8YFLogxK

U2 - 10.1097/00000539-199512000-00033

DO - 10.1097/00000539-199512000-00033

M3 - Article

VL - 81

SP - 1305

EP - 1306

JO - Anesthesia and Analgesia

JF - Anesthesia and Analgesia

SN - 0003-2999

IS - 6

ER -